Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
G Ital Cardiol. 1976;6(3):547-9.

[Adverse effects of drugs: syncope due to prenylamine (author's transl)].

[Article in Italian]

Abstract

The authors report on 4 Intensive Care Unit cases, hospitalized for syncopes due to serious ventricular arrhythmias. They all presented long Q-T and were receiving treatment with prenylamine. Improvements were observed on suspension of the drug, suggesting therefore that during this treatment, frequent electrocardiographic checks, especially for elderly patients, should be carried out. Caution should also be exercised in associations with other chinidinosimiles and hypokaliemic drugs

PMID:
64372
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk